Advil Ibuprofen, 200 mg, Coated Tablets, 100 ea | OTC Shoppe Express

Click on picture to view larger

Advil Ibuprofen, 200 mg, Coated Tablets, 100 ea

Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever. Active Ingredients: In Each Tablet:...

61 in stock

Regular price $20.69
Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever.

Active Ingredients: In Each Tablet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])

Inactive Ingredients: Acetylated Monoglycerides; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; Methylparaben; Microcrystalline Cellulose; Pharmaceutical Glaze; Pharmaceutical Ink; Povidone; Pregelatinized Starch; Propylparaben; Sodium Benzoate; Sodium Lauryl Sulfate; Stearic Acid; Sucrose; Synthetic Iron Oxide; Titanium Dioxide; White Wax


Suggested Use

Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor. Read all warnings and directions before use. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F).

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 305730154895
Weight: 11.48 oz
OSE: 3536760-01-1270-2020128-1645431
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.